| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/eposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A healthcare professional representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault with shallow ac.The lens remains implanted.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
D4 - primary unique device identifier (udi) #: (b)(4).E1 - name and address: ind corrected to (b)(6).H4 - device manufacture date: 06-oct-2022 corrected to 03-oct-2022.Claim # (b)(4).